Bifurcationally ill-posed problems and deterministic phenomena
Doklady Akademii Nauk, Tome 307 (1989) no. 6, pp. 1349-1354
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_6_a16,
author = {V. V. Larchenko},
title = {Bifurcationally ill-posed problems and deterministic phenomena},
journal = {Doklady Akademii Nauk},
pages = {1349--1354},
year = {1989},
volume = {307},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a16/}
}
V. V. Larchenko. Bifurcationally ill-posed problems and deterministic phenomena. Doklady Akademii Nauk, Tome 307 (1989) no. 6, pp. 1349-1354. http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a16/